# SDR FDEA200906252294

- Difficulty date: June 25, 2009
- Submitted: June 25, 2009
- Operation: Air carrier
- Aircraft: N572FE
- Make and model: Doug MD-11
- Aircraft serial: 48755
- Aircraft time: 45,697 hours, 7,721 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Skin
- Part number: ALC8104502
- Condition: Corroded
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HORIZONTAL STABILIZER RT UPPER PLANK NR 15R BARREL NUT BORE CORROSION   REWORKED, FOUND EXCEEDED EO 1-5510-7-5000, PART 1 LIMITATIONS.  REPAIRED AS PER E.A. 1-5510-131622,  REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100 REV. 107
